Severino V. Gervacio

Professor Emeritus

 


Research Interests and Areas of Specialization

Graph Theory


Educational Background

PhD Mathematics: Ateneo de Manila University
MS Mathematics: University of the Philippines
BS Mechanical Engineering: Mapua Institute of Technology


Selected Research

  • Gervacio, S. V., Maehara, H. and Uy, J., On the span and extent of unit-distance graphs in the plane, Applied Mathematical Sciences, vol 10, 2016 no. 33, 1611-1618. http://dx.doi.org/10.12988/ams.2016.512728

  • Gervacio SV. Resistance distance in complete n-partite graphs, Discrete Applied Mathematics, 203 (2016) 53-61. http://dx.doi.org/10.1016/j.dam.2015.09.017

  • Gervacio, S. V., Rapanut, T., and Ramos, P., Characterization and Construction of Permutation Graphs, Open Journal of Discrete Mathematics, accepted October 2012, published January 2013, (3) 33-38

  • Gervacio, S. V. and Maehara, H. A note on lights-out puzzle:Parity-State Graphs, Graphs and Combinatorics, 2010.

  • Gervacio, S. V., Lim, Y. F., and Ruivivar, L. A., Solvable Trees, Lecture Notes in Computer Science, 2008.

  • Gervacio, S. V. and Jos, I. B., The Dimension of the Join of Two Cycles, Discrete Mathematics, 2008.

  • Gervacio, S. V., Maehara, H., and Lim, Y. F., Planar Unit-Distance Graphs with Planar Unit-Distance Complement, Discrete Mathematics, 2008

  • Gervacio, S. V. and Maehara, H., A Partial Order on a Family of k-Subsets of Linearly Ordered Set, Discrete Mathematics, 2006.

  • Gervacio, S. V., Canoy, S. R., Cagaanan, G. B., Convexity, geodetic, and hull numbers of the join of graphs. Utilitas Mathematica, 2006.

  • Gervacio, S. V., Subdivision Number of Large Complete Graphs and Large Complete Multipartite Graphs, Lecture Notes in Computer Science, 2004.

  • Gervacio, S. V., Guerrero, R. C., Rara, H. M., Folding wheels and fans. Graphs and combinatorics, 2002.

  • Gervacio, S. V. and Maehara, H., Subdividing a Graph Toward a Unit Distance Graph in the Plane, European Journal of Combinatorics, 2000.

  • Gervacio, S. V. and Ruivivar, L. A., Construction of r-regular Singular Graphs, Indian Journal of Pure and Applied Mathematics, 2000.

  • Gervacio, S. V. and Arugay, E. B., On the Path Chromatic Number of Graphs, Discrete Mathematics, 1996.

  • Gervacio, S. V., Ando, K., and Kaneko, A., The Bandwidth of a Tree with k leaves is at most ⌈ k/2 ⌉, Discrete Mathematics, vol. 150, 1996, pp 403–406.

  • Gervacio, S. V., Trees with Diameter Less than 5 and Nonsingular Complement, Discrete Mathematics, vol. 151, 1996, pp 91–97.

  • Gervacio, S. V., Minimizing the Maximum Difference Between Integer Labels of Adjacent Vertices in a Graph–II, Discrete Mathematics, 1991.

  • Gervacio, S. V., Ando, K., and Kano, M., Disjoint Subsets of Integers Having Constant Sum, Discrete Mathematics, 82, 1990, North Holland.

  • Gervacio, S. V., Akiyama, J., Era, H. and Watanabe, M., Path Chromatic Numbers of Graphs, Journal of Graph Theory, vol. 13, No. 5, 1989.

  • Gervacio, S. V., Tournament Score Sequences. Annals of the New York Academy of Sciences, vol. 576, 1989

  • Gervacio, S. V., Score Sequences: Lexicographic Enumeration and Tournament Construction. Annals of Discrete Mathematics, 1988.

  • Gervacio, S. V. and Eggleton, R. B., Some Properties of Difference Graphs, Ars Combinatoria, Canada, 1985.